# SDR WRXR20250127001

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Zone 200
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL PN:SH670-32172-11 @ FS. 280-319 HAS MULTIPLE AREAS OF CORROSION. REMOVED AND REPLACED RH FLOOR SILL PN:SH670-32172-11 FWD. OF THE GALLEY SERVICE DOOR @ FS280-FS319.
